| Model Number |
H7493960830250 |
| Medical Device Problem Codes |
Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon ruptured.A 2.50 mm x 30.00 mm agent drug-coated balloon (dcb) was selected for treatment of in-stent restenosis (isr).During procedure, on inflating, it was noted that the balloon ruptured at 6atm.The procedure was completed with alternate device and there was no patient complication.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluated by manufacturer: the returned product consisted of the agent dcb mr 2.50 x 30mm balloon catheter, batch 03438h24.A visual and tactile examination identified multiple kinks along the length of the hypotube shaft.A detailed microscopic examination of the balloon material identified a 1mm longitudinal tear in the proximal section.Device analysis confirmed the complaint allegation of balloon material rupture.